Approximation by the Dickman distribution and quasi-logarithmic combinatorial structures

Barbour, A. D., Nietlispach, Bruno . Electronic Journal of Probability 2011. 16 :880-902

Locate this article in:

Bibtex

@article{CIS-253834,
  Author = {Barbour, A. D. and Nietlispach, Bruno},
  Title = {Approximation by the Dickman distribution and quasi-logarithmic combinatorial structures},
  Journal = {Electronic Journal of Probability},
  Volume = {16},
  Year = {2011},
  Pages = {880--902},
  Keywords = {Mineka coupling, Dickman's distribution}
}

Similar articles